# SDR SIMA20130612001

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 33,559 hours, 31,150 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING GEAR RETRACTION THE RT MAIN GEAR WOULD NOT FULLY RETRACT.  A CONSTANT THUMPING NOISE WAS NOTICED.  THE GEAR CYCLED DOWN AND ALL 3 SHOWED GREEN.  THE CREW ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND BAD LANDING GEAR SOLENOID VALVE AND INSTALLED SERVICABLE VALVE IAW AMM 32-33-04.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
